# SDR 2001UALA00042

- Difficulty date: January 21, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 37,776 hours, 6,099 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5822
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP FIRST CLASS, LEFT RIGHT AND CROSS AISLE.  *S/D*  BATTERY PACK REPLACED FOR LT EEL LIGHTS.  REPLACED POWER SUPPLY STRIP FOR RT F/C EEL AND ACCOMPLISHED PERMANENT REPAIR OF EEL STRIP.
